# SDR RMX2005F00000

- Difficulty date: October 11, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N820NA
- Make and model: Agusta A119
- Aircraft serial: 14011
- Engine: Pwa PT6*
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 109011205105
- Part serial: M011001860
- Condition: Leaking
- Location: Main Rotor Head
- Part time: 664 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMPER HYDRAULIC FLUID COMPLETELY LEAKED OUT OF END SEAL IN A 0.1 HOUR FLIGHT.  (K)
